# SDR 08FDEA01673

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 9082M50G01
- Condition: Gouged
- Location: Nr 3 Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FAN EXIT CASE FLANGE AT THE FAN HOLD OPEN ROD SUPPORT BRACKET HAS A GOUGE ON THE FLANGE.  BLENDED GOUGED AREA AND FOUND TO BE OUT OF LIMITS IN REF TO ENGINE MANUAL 72-23-01 PG 311. WELDED REPAIR AREA IN REF TO  ENGINE MANUAL 72-23-01  REPAIR 01.  ALODINED 7 PRIMED IN REF TO SRM 51-21-01;  VOL II. FPI IN REF TO SPM 70-32-01. NO DEFECTS NOTED.
